Translator Disclaimer
January/February 2009 Asymptotic analysis of a parabolic system arising in combustion theory
Anne Langlois, Martine Marion
Adv. Differential Equations 14(1/2): 55-86 (January/February 2009).

Abstract

We consider a one-dimensional parabolic system which describes the propagation of a flame with Lewis number close to one. We first prove estimates on the solutions that are independent of the activation energy. Next, we investigate the high activation energy asymptotics and derive the limiting free boundary problem. Our results rigorously justify the models currently used by physicists.

Citation

Download Citation

Anne Langlois. Martine Marion. "Asymptotic analysis of a parabolic system arising in combustion theory." Adv. Differential Equations 14 (1/2) 55 - 86, January/February 2009.

Information

Published: January/February 2009
First available in Project Euclid: 18 December 2012

zbMATH: 1207.35033
MathSciNet: MR2478929

Subjects:
Primary: 35B25, 35K57, 35R35, 80A25

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.14 • No. 1/2 • January/February 2009
Back to Top